# SDR ASOA201001672

- Difficulty date: October 26, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 16,566 hours, 11,652 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTER PLACARDS (OPEN, CLOSED, EMER EXIT, AND ARROW) REQUIRE REPLACEMENT.  APPLIED "EMERGENCY EXIT HANDLE INSTRUCTIONS" SILKSCREEN PRINT IAW AMM 20-60-11-000-801 ALSO RE-APPLIED "ARROW" FOR OPEN TO CLOSE".
